Aa
A
A
A
Close
Kidney Disease & Disorders Community
4.24k Members
Avatar universal

not sure where to post this

I have just diag. with MSK with multi. stones.  (found it after further testing due to high blood pressure)  Dr. just put me on Lisinopril and Hydrochlort. for the hypertension.  On several occasions I have been noticing some numbness in my toes.  Some times it's just one toe and some times it's 3 or 4 toes.
Any idea's?  Could this be due to the medicine?
Thanks
Tami
<
2 Responses
Avatar universal
It probably is that combination of medication.  See http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a601070.html#side-effects for more info.
Avatar universal
MEDICAL PROFESSIONAL
Hi,

Are there other signs or symptoms present? Feeling numbness in your toes can be caused by problems with blood circulation, injury, nerve damage or even disease. However, this could also be due to some medications such as the combination of lisinopril and hydrochlorothiazide that is used to treat high blood pressure. Lisinopril is in a group of drugs called angiotensin converting enzyme (ACE) while Hydrochlorothiazide is in a class of diuretics. Tingling in the hands and feet along with dizziness, headache and cough are some of the effects that are observed in this drug combination. It is best to discuss this and any other symptoms you are feeling with your doctor for proper management. Regular monitoring of your blood pressure is also a must when taking these drug combination. Take care and keep us posted.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem